Bianchi Monica
Bianchi Monica
Подтвержден адрес электронной почты в домене unicatt.it
Название
Процитировано
Процитировано
Год
Generalized monotone bifunctions and equilibrium problems
M Bianchi, S Schaible
Journal of Optimization Theory and Applications 90 (1), 31-43, 1996
3731996
Vector equilibrium problems with generalized monotone bifunctions
M Bianchi, N Hadjisavvas, S Schaible
Journal of Optimization Theory and Applications 92 (3), 527-542, 1997
3331997
Coercivity conditions for equilibrium problems
M Bianchi, R Pini
Journal of Optimization Theory and Applications 124 (1), 79-92, 2005
1442005
Existence of equilibria via Ekeland's principle
M Bianchi, G Kassay, R Pini
Journal of Mathematical Analysis and Applications 305 (2), 502-512, 2005
1242005
A note on equilibrium problems with properly quasimonotone bifunctions
M Bianchi, R Pini
Journal of Global Optimization 20 (1), 67-76, 2001
1002001
Ekeland’s principle for vector equilibrium problems
M Bianchi, G Kassay, R Pini
Nonlinear Analysis: Theory, Methods & Applications 66 (7), 1454-1464, 2007
912007
A note on stability for parametric equilibrium problems
M Bianchi, R Pini
Operations Research Letters 31 (6), 445-450, 2003
842003
Sensitivity for parametric vector equilibria
M Bianchi, P Rita
Optimization 55 (3), 221-230, 2006
732006
Bounds for the Kirchhoff index via majorization techniques
M Bianchi, A Cornaro, JL Palacios, A Torriero
Journal of mathematical chemistry 51 (2), 569-587, 2013
592013
Equilibrium problems under generalized convexity and generalized monotonicity
M Bianchi, S Schaible
Journal of Global Optimization 30 (2-3), 121-134, 2004
552004
Minimal coercivity conditions and exceptional families of elements in quasimonotone variational inequalities
M Bianchi, N Hadjisavvas, S Schaible
Journal of optimization theory and applications 122 (1), 1-17, 2004
502004
Pseudo P-monotone operators and variational inequalities
M Bianchi
Report 6 (6), 1993
431993
Well-posedness for vector equilibrium problems
M Bianchi, G Kassay, R Pini
Mathematical Methods of Operations Research 70 (1), 171-182, 2009
302009
Well-posed equilibrium problems
M Bianchi, G Kassay, R Pini
Nonlinear Analysis: Theory, Methods & Applications 72 (1), 460-468, 2010
292010
A majorization method for localizing graph topological indices
M Bianchi, A Cornaro, A Torriero
Discrete Applied Mathematics 161 (16-17), 2731-2739, 2013
282013
A majorization method for localizing graph topological indices
M Bianchi, A Cornaro, A Torriero
Discrete Applied Mathematics 161 (16-17), 2731-2739, 2013
282013
Majorization under constraints and bounds of the second Zagreb index
M Bianchi, A Cornaro, A Torriero
arXiv preprint arXiv:1105.1888, 2011
262011
Majorization under constraints and bounds of the second Zagreb index
M Bianchi, A Cornaro, A Torriero
arXiv preprint arXiv:1105.1888, 2011
262011
An extension of pseudolinear functions and variational inequality problems
M Bianchi, S Schaible
Journal of optimization theory and applications 104 (1), 59-71, 2000
262000
Lexicographic and sequential equilibrium problems
M Bianchi, IV Konnov, R Pini
Journal of global optimization 46 (4), 551-560, 2010
252010
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20